Hi- I'd be glad to give some input. Here goes!
1. Yes- it affects my ability to get through the day often.
2. So far nothing helps- I've tried coffee, NoDoz, snapping rubber bands on my wrist and hanging my head out the window while driving... When I'm tired I entera state of semi-consiousness that is very hard to come out of.
3. I tx'ed way back in '96- fatigue didn't affect me then. After was fine too- the fatigue has started in the past 6 years.
4. No, never tried Ondansatron- I'd be willing to though!
Thanks for your interest- hope your report goes well.
1. Yes, the fatigue was the worse symptom. It probably was my only symptom. I attributed it to the anemia and always feeling winded.
2. Nothing helped, even sleep. But the more I did, the better I felt.
3. I did not have chronic fatigue before or after treatment (except when my thryroid was quitting, due to treatment).
4. No, never heard of Ondansatron. What's one more drug? Riba, Interferon, Procrit, Ambien......
1. Fatigue is my only sympton.
2. I take milk thistle and B-12
3. Haven't treated yet but will eventually.
4. Never heard of Ondansatron.
1. Yes, fatigue was extreme, but not my worst symptom. Worst was an autoimmune skin condition, which was red and raw and left me with permanent scars. But I basically slept most of the day during tx.
2. I took Procrit and Wellbutrin.
3. Before tx, fatigue and the skin disease were already my primary symptoms. Like many people here, I kept getting odd illnesses, strange cases of the "flu" etc., and always needed a nap midday. At one point I was convinced I had West Nile virus. Only when my ALT rose did they test for hcv, which the docs estimate had been with me for at least 20 years.
I am 55 and in wk 24 of tx (Int & Rib plus a HCV 796 clinical trial, which was recently stopped). I am still doing SOC treatments. This week my fatigue level crashed me. I could not go to work. Before tx, I went to the gym 3-5 days per week, 2-3 hours each time, cardio for an hour HR of 150+, weights, machines, etc. I did this for years. Now I might go once every week or two, if my wife drags me there. I am also doing Procrit, once/wk. I am looking for a way to increase my RBC (now at 2.96- down from 4.6) . I saw a Japanese study on a post that said 2,000 mg Vit C and E per day, significantly reduced anemia in patients taking Int. and Ribavirin. I am going to discuss with my hepatologist next week. I need to do something! I am not experiencing body aches like I have read (at least not yet). Body rashes have subsided significantly (I also have scars). My ALT/AST is 34/31. My mental state is still OK(?), trying to keep a positive attitude, but have boughts with anxiety.
I was tired before therapy due to long work hours, but nothing like the fatigue I have experienced during 104 wks., of therapy and even now, post last rd. of therapy August 06. I do not have the energy to tackle almost anything & I still have many side affects.I developed Cryo & Neuropathy as a result of the Hep C. I take Vit. B12 injections wkly. & procrit when I was on therapy.The only thing that helps at all is Ritalin, which I hate to take.I continue to worsen instead of getting better. But, there are occassional days that I feel much better and then I overdo & I am back down for 2 days. I do sleep alot, which is not like me. My sleeping schedule had always been-to bed between 11:30-12p.m. & up at 6. I now attempt to go to bed at about the same time, with the aid of a sleeping pill, and I sleep for approx. 2 hrs., then up for an hr., then bed until around 9 a.m.Every time I sit down during the day, I fall asleep for at least 30 min.I sit frequently as the neuropathy has numbed my feet & legs, so I cannot stay up on them. My mouth was a continual problem & still is. (sores & blisters) My Doctor fnally put me on Diflucan which is for yeast infections and it at least clears for me to eat some things. I have actually gained 25 pds., as all I could handle was ice cream, milkshakes, popsicles. I still have body aches and short term memory loss.The only clue that I had that something was wrong-was extreme hives. I still have them, but tolerable.I am starting Rituxan Dialysis soon to attempt to rid the white blood cells & cryo, hoping it will help the neuropathy. This is the only thing I can do for now-if left doing nothing, my Doctors at Shands, say I will end up in a wheelchair. I have never heard of the drug you mentioned. Maybe you could elaborate more?